# SDR FDEA201503190980

- Difficulty date: March 19, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 669 hours, 22,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: M0D1MN1400
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LI SLIDE PRESS WILL NOT CHECK ON PREFLIGHT.  LIGHT WILL NOT ILLUMINATE.  R & R BATTERIES FOR LT DOOR SLIDE & CHECKED OK.
